Doctor insights on:
My Skin Feels Like Its Burning
My skin feels like its burning, very sensitive. started in my thighs now its all over the backside of my body? also hurts to go to the bathroom? 1week
My skin feels like its burning, my whole back and the back of my arms as well. Why is this happening??
Spasm: Female age unknown c/o "burning" pain entire back & behind arms. If this is chronic & progressive, a possible explanation is widespread soft tissue spasms, which can arise secondary to extraordinary repetitive mechanical stress, and which might be harbinger of fibromyalgia. Swimming, massages, ergonomic evaluation & Osteopath evaluation might be indicated. ...Read more
Tightness in neck, voice been raspy for 3 months. Also, right arm skin feels like its burning to the touch.
Taking Labatolol 100 mg 2x day. I do get dizzy sometimes, dry mouth, muscles in both arms and skin feels like its burning but no redness or rash?
Check with doctor : You need to check with your doctor some of the medicine side effect is what you just describe this medicine will be wean off slowly it should not stopped by the patient suddenly that can cause more harm keep hydrating and check your pulse and your BP frequently if heart rate too slow like lower than 50 go to the emergency room thank you for using health tap good luck ...Read more
I am having extremely tingly boobs. they feel like they are burning i also have a red flaky patch of skin on one. what is this from.
Contact dermatitis?: Itchy skin with dry patches could be due to contact irritation from a body care product. Try going fragrance free: unscented detergent, no fabric softener, unscented soaps and deodorants. The irritation might just be on your breasts because of the snug fit of your bra, allowing the offending product to be in closer contact with your skin. Try otc hydrocortisone for 3 days. If no better, see doc ...Read more
What could a burning sensation in the ankle mean. No injury although to me it feels like ice to my skin.
I been taking levothyroxine 100 mg for a month now and my skin is burning feel like needles..... Should I stop taking this kind and get a diff kind..
Consult your doctor: levothyroxine is thyroid hormone, a natural hormone. There are no side effects to the medication as long as you are on the correct dose. This can be checked with blood tests. Rarely patients can be allergic to the coloring in the pill, this would cause a rash. The burning feeling is unlikely to be related to levothyroxine. You should see your doctor if it persists. ...Read moreSee 1 more doctor answer
After a uti, i still feel a small sense of burning and itching. The skin was so irritated that it look like sores on one side. What can it be?
2 likely suspects: Two most likely causes: first, irritated/pinched sensory nerve (lateral femoral cutaneous) in each leg, which may be easily injured by tight or overstuffed pants pockets (or diabetes). The other frequent possibility involves hip joint problems, such as arthritis or bursitis. ...Read more
Irritation: Irritated skin will burn with contact with water. Burning usually resolves in a few minutes, and will stop once healed. ...Read more
- Talk to a doctor live online for free
- My scalp feels like its burning
- Why does my leg feel like its burning?
- My head feels like its burning
- Ask a doctor a question free online
- My leg feels like its burning
- Skin on face feels like its burning
- What could it mean if my stomach feels like its burning?
- I have a small knot in my right thigh that sometimes feels like its burning
- Talk to a dermatologist online